# SDR AALA201710039005

- Difficulty date: October 1, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug MD 83
- Aircraft serial: 53614
- Aircraft time: 49,678 hours, 24,541 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT ON THE LEFT STAIRWELL PANEL HAS WIRES PULLED FROM CONNECTOR.  REMOVED AND REPLACED CONNECTOR PER WDM 33-51-15.  OPERATIONAL CHECK GOOD.
